MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 439678
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Dyspnea (1816); Dizziness (2194); Presyncope (4410)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead was pulled back into the right atrium during a valve surgery and an epicardial lead was placed by the surgeon and connected to the device in the right ventricular (rv) lead port.Subsequently, the patient experienced dizziness, pre-syncope, and shortness of breath.A few months after the valve surgery, the patient had the lv lead removed.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key19361567
Report Number2649622-2024-13895
Device Sequence Number19779538
Product Code OJX
UDI-Device Identifier00643169860223
UDI-Public00643169860223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale